Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
next last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-LOD6-0004-0001

Czasopismo

Journal of Applied Analysis

Tytuł artykułu

Finite partitions of topological groups into congruent thick subsets

Autorzy Weber, H.  Zoli, E. 
Treść / Zawartość
Warianty tytułu
Języki publikacji EN
Abstrakty
EN We establish fairly general sufficient conditions for a locally compact group (a Baire topological group) to admit partitions into finitely many congruent μ-thick (everywhere of second category) subset.
Słowa kluczowe
PL grupa lokalnie zwarta   miara Haara   kategorie Bara  
EN locally compact groups   Haar measure   Baire category   Steinhaus property   finite partitions  
Wydawca Walter de Gruyter GmbH & Co. KG
Czasopismo Journal of Applied Analysis
Rocznik 2008
Tom Vol. 14, nr 1
Strony 1--12
Opis fizyczny Bibliogr. 15 poz.
Twórcy
autor Weber, H.
autor Zoli, E.
  • Universita degli Studi di Udine. Dipartimento di Matematica ed Informatica, Via delle Scienze 206, Udine 33100, Italy, weber@dimi.uniud.it
Bibliografia
[1] Beck, A., Corson, H. H., Simon, A. B., The interior points of the product of two subsets of a locally compact group, Proc. Amer. Math. Soc. 9 (1958), 648-652.
[2] Bernardi, M. P., Bondioli, C., Partizioni di un gruppo localmente compatto in insiemi non misumbili (Italian), Boll. Un. Mat. Ital. A (7) 6 (1992), 823-841.
[3] Cichoń, J., Kharazishvili, A. B., Węglorz, B., Subsets of the Real Line I, Łódź University Press, Łódź, 1995.
[4] Erdos, P., Marcus, S., Sur la decomposition de l'espace Euclidien en ensembles homogenes (French), Acta Math. Acad. Sci. Hungar. 8 (1957), 443-452.
[5] Fuchs, L., Infinite Abelian Groups. Vol. I, Pure Appl. Math. 36-II, Academic Press, New York-London, 1970.
[6] Halmos, P., Measure Theory, Springer- Verlag, New York, 1974.
[7] Itzkowitz, G. L., Shakhmatov, D., Haar nonmeasurable partitions of compact groups, Tsukuba J. Math. 21 (1997), 251-262.
[8] Kabenjuk, M. I., Dense subgroups of locally compact abelian groups, Sibirsk. Mat. Zh. 21 (1980), 202-203.
[9] Khan, M. A., Chain conditions on subgroups of LCA groups, Pacific J. Math. 86 (1980), 517-534.
[10] Kharazishvili, A. B., Selected Topics of Point Set Theory, Lódź University Press. Łódź, 1996.
[11] McShane, E. J., Images of sets satisfying the condition of Baire, Ann. of Math. (2) 51 (1950), 380-386.
[12] Shelah, S:, On a problem of Kurosh, Jonsson groups, and applications, in "Word Problems, II" (Conf. on Decision Problems in Algebra, Oxford, 1976), Stud. Logic Found. Math. 95, North-Holland, Amsterdam, 1980, 373-394.
[13] Sierpiński, W., Sur la question de la mesurabilite de la base de M. Hamel (French), Fund. Math. 1 (1920), 105-111.
[14] Weber, H., Zoli, E., On the Steinhaus property in topological groups, Topology Appl. 153 (2006), 2035-2046.
[15] Wilczyński, W ., Finite partitions of the real line consisting of similar sets, Acta Sci. Math. (Szeged) 38 (1976), 191-192.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-LOD6-0004-0001
Identyfikatory